# SDR GTIA2019051503345

- Difficulty date: May 15, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 7,603 hours, 3,304 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT REPORTED BY FA ON APPROACH/TAXI-PERFORMED TSM TASK 05-50-00-810-831-A  NO ACFT SYSTEMS NOTED AS SOURCE OF ODOR PACK 1 & 2 AIR FOUND SATISFACTORY ACFT OK TO CONTINUE SERVICE  NO PREVIOUS ODOR REPORTED.
